Uniformity in Computable Structure Theory

by Rod Downey, Denis R. Hirschfeldt, and Bakhadyr Khoussainov



Status: published in Algebra and Logic, vol. 42 (2003), pp. 318 - 332.

Availability: DVI and PostScript

Abstract. We investigate the effects of adding uniformity requirements to concepts in computable structure theory such as computable categoricity (of a structure) and intrinsic computability (of a relation on a computable structure). We consider and compare two different notions of uniformity, previously studied by Kudinov and by Ventsov. We discuss some of their results and establish new ones, while also exploring the connections with the relative computable structure theory of Ash, Knight, Manasse, and Slaman and Chisholm and with previous work of Ash, Knight, and Slaman on uniformity in a general computable structure-theoretical setting.



drh@math.uchicago.edu